MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM MODULAR TAP DIAM 5.5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA 3 TITANIUM MODULAR TAP DIAM 5.5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48230055
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; noticed a broken tap and loose hinged rod holder.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Visual, dimensional and functional analysis could not be performed as the device was not returned and lot was not provided.The definitive root cause of the event could not be determined from given information.
 
Event or Problem Description
It was reported that; noticed a broken tap and loose hinged rod holder.

Brand Name
XIA 3 TITANIUM MODULAR TAP DIAM 5.5
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6530470
Report Number0009617544-2017-00180
Device Sequence Number1033357
Product Code LXH
UDI-Device Identifier07613327264883
UDI-Public(01)07613327264883
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48230055
Device Catalogue Number48230055
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by Manufacturer04/03/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1